| Catalog Number |
928856 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using the walgreens thin insulin syringes 1.0ml 31gauge 5/16 there was difficulty aspirating.The following was received by the initial reporter: consumer reported finding when drawing inulin the plunger moves back to lower numbers on own.Plunger will not properly draw up insulin.Caller takes 30 units of insulin.Does not place air into the vial bottle.Was never informed to do so.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes d.9.Returned to manufacturer on: 05oct2023.H.6.Investigation summary: samples were received and an investigation was performed.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description